# SDR QXEA0300232

- Difficulty date: January 31, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,977 hours, 4,657 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT HAND LOWER COWL AFT CENTER SUPPORT WEB LOWER ANGLE IS CRACKED.  REPAIRED IAW RD8/4-71-016.
